B.C. Dhage
A fixed point theorem for non-self multi-maps in metric spaces

Comment.Math.Univ.Carolinae 40,2 (1999) 251-258.

Abstract:A fixed point theorem is proved for non-self multi-valued mappings in a metrically convex complete metric space satisfying a slightly stronger contraction condition than in Rhoades [3] and under a weaker boundary condition than in Itoh [2] and Rhoades [3].

Keywords: metrically convex metric space, multi-valued non-self map, fixed point
AMS Subject Classification: 47H10, 54H25